# SDR ASOA03119

- Difficulty date: March 19, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N845AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7324
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4414 - DURING A GROUND INSPECTION AT MGM, THE AFT EMERGENCY CEILING LIGHT NEXT TO THE LAVATORY WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFT EMERGENCY CEILING LIGHT LAMP NEXT OT THE LAVATORY.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
